Friday, October 10, 2008
This is the rash leftover on my arms after the recent 10 day prednisone treatment and the shot of prednisone in my ass. If you recall, I was clearly allergic to the CPAP mask..which I was told was silicone (I told them I had a horrid allergy to latex)and was told only 2% of the population was allergic to silicone. When I first saw my doc, I had this rash over half of my face, my entire chest, my upper back, and the bottom of my legs. It seems to be aggravated by heat...so I only take cool showers now. The doc seemed mad at me...for waiting so long to come in. I told her that my experience has been negative with re: to "referrals" that take many months to complete. She denied this saying, "if you are not better by Monday..I'll refer you to a dermatologist"....which scared the shit out of me, as I've been waiting 18 mos. for a routine colonoscopy and 4 months for an "urgent" endoscopy.
So, we are going to a party in Chico on Sunday. Thank godess that I don't have to wear a Burka! I'll just wear a long-sleaved shirt. I have been doing that...and I have many sleeves that now have many spots of blood on them...where it get's stuck when I take it off at night.
I just love leftovers like this....don't you?